# SDR MASA97216

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86YV
- Make and model: Beech 1900D
- Aircraft serial: UE86
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: MS9048072
- Condition: Missing
- Location: Passenger Door
- Component: 1015141961
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - AFTER TRAINING FLIGHT LANDED IN PHX, MAINTENANCE FOUND THE PASSENGER DOOR HANDLE HAD FALLEN OFF.  PHX MAINTENANCE RE-INSTALLED THE HANDLE BY INSTALLING A NEW PIN.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
